# SDR QR9R20220323002

- Difficulty date: March 23, 2022
- Submitted: March 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720859277
- Aircraft time: 2,536 hours
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 110UD01A1BB8A
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START RUN-UP, #1 ENGINE STARTER WOULD NOT STAY ENGAGED. REPLACED START SWITCH IAW AMM 31-10-00, 8-1. MOC SUCCESSFULLY COMPLETED.
